MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 3 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 3 CEM; KNEE TIBIAL TRAY
Catalog Number 150670003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse events received for it band tendinitis.Device and procedure(relatedness), device related: definitely not, procedure related: possibly, date of event: 26/nov/2024, date of implant: no information provided, date of revision: no information provided, device location: left.Treatment/impact: irrigation & debridement.Depuy synthes product used: catalog id: 151820032, lot id: 3802592, component type: patellar, description: attune medial dome pat 32mm.Catalog id: 151820308, lot id: jp9042, component type: insert, description: attune left medial stabilized insert size 3 8mm.Catalog id: 150400103, lot id: 8093073, component type: femoral, description: attune c/ret fem lt sz 3 cemented.Catalog id: 150670003, lot id: 9854210, component type: tibial, description: attune fb cemented tibial base size 3.Catalog id: 249095000, lot id: m0476r, component type: pin, description: amk fixation pins 1/8 dia x 3.Catalog id: 950502303, lot id: m1312z, component type: acc, description: sigma lcs high performance, sterile threaded headed pins.Catalog id: 3312040, lot id: 3807417, component type: cement, description: smart set cmw 1 40g.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FB TIB BASE SZ 3 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20903575
Report Number1818910-2024-25194
Device Sequence Number21090688
Product Code JWH
UDI-Device Identifier10603295492054
UDI-Public(01)10603295492054(17)20310731(10)9854210
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150670003
Device Lot Number9854210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMK FIXATION PINS 1/8 DIA X 3; ATTUNE CR FEM LT SZ 3 CEM; ATTUNE MEDIAL DOME PAT 32MM; ATUNE CR LT MS INS SZ 3 8; DEPUY CMW 1 40G; HP STRL THREADED PINS HEADED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight93 KG